# SDR UPS02438339

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HEAVY CORROSION REVEALED AT UPPER AND LOWER FASTENER HOLES OF BATH TUB FITTING AT BS 990 S38R.  PLEASE REFER FIG.  RT SIDE STA 980 S38R BATHTUB FITTING PERMANENT REPAIR CARRIED OUT AS PER RS R53-23-34791.  CONTINUE INSPECTION PLANS ON THE RT SIDE PER SB 747-53A2362 AND SB 747-53A2444 AS PER UPS EO B747-5310-16873-A.
